On the isomorphism problem for cyclic combinatorial objects

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

We prove that the number of cyclic combinatorial objects on n elements isomorphic to a given one is less than or equal to φ(n). We also show that if any two prime divisors p ≠ q of n satisfy the property p/(q - 1),q/(p - 1), then the isomorphism problem for cyclic combinatorial objects on n elements may be reduced to the one on prime power number of elements.

Original languageEnglish
Pages (from-to)589-606
Number of pages18
JournalDiscrete Mathematics
Volume197-198
DOIs
StatePublished - 28 Feb 1999
Externally publishedYes

Keywords

  • Combinatorial object
  • Cyclic group
  • Isomorphism problem

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On the isomorphism problem for cyclic combinatorial objects'. Together they form a unique fingerprint.

Cite this